|View Poll Results: If you have/had and IUD, why did you get it removed?|
|I wanted to TTC.||26||54.17%|
|I didn't like it.||2||4.17%|
|The side effects were too much.||12||25.00%|
|Voters: 48. You may not vote on this poll|
i aslo gained 60pounds that came off like dead skin after it was removed!
i love my life!!!
I love having an IUD, it's easy for me and no hormones, but my periods are way heavy and I find myself acting more PMS-ish.
Mama to (10/05) and (12/07) (2/10) and expecting in December!
I think it did mess up my hormones though for when I ttc, because my first pregnancy afterward my hormones were not like they usually are when I am pregnant- I had to take progesterone supplements for the first time EVER and ended up m/c... could have been unrelated, but I have my suspicions.
jeneca mommy to kamille, 6 lexi, 4
#3 due 2/28/12
Expulsion rates go up when you are nursing which I was at the time. I was also using a DivaCup and while you are technically supposed to be able to use a menstral cup it can dislodge it.
There is no such thing as bad weather. Only bad clothing.
I just scheduled my appt to have it removed because we are going to ttc in a few months and want a few months to get back to normal.
Jenni Wife to Jason and Mommy to Enza 9/08 and Grayson 1/11
Appalachian mountain woman, radical homemaker, homeschooler, childbirth educator, and doula loving her DH and three powerful little femmes. Deladis 8-4-05, Ivy 4-28-08, and Gweneth 7-21-12 HBA2C! -
I had none of the typical side effects - no bad cramping, periods were only slightly heavier (though tamed with the DivaCup), etc. However, I believe I had a reaction to the copper. A sibling of mine had it, too, and we both had them removed.
I was ridiculously emotional, irritable, and well, slightly depressed. I kept it in longer than I should have and I do regret that. I was fine for the first few months, but then everything went downhill for a while. I have had it removed for almost four months and I'm still not back to normal (yet). I'm much(!) better and I am confident it will take a couple of more months to feel 100%.
With that said, I recommend the IUD to people, but I would caution anyone to watch their symptoms and if they have any of the emotional side effects, yank it.
I don't know whether I will get a Paragard or Mirena next time. I like the quicker return of fertility with a Paragard, but dislike the heavier periods and worse cramps.
DD 01/2007, DS 09/2011
Sarah B~ Proud Marine Wife, mama of two girls!
|57 members and 22,219 guests|
|agentofchaos , averysmomma05 , b00angelz , Binduspire , blhmtn , Bufomander , Cherry_Blossom , Dakotacakes , Dovenoir , emmy526 , girlspn , happy-mama , happymamasallie , hillymum , htovjm , Iron Princess , Janeen0225 , jcdfarmer , Jenna5591 , katelove , Katherine73 , KathyCookGoddess , keepingFAITH , kiachu , LibraSun , lilmissgiggles , lisak1234 , lmevans , meghanmetz , Michele123 , mintapatalk , Moda Ani , Mylie , Nazsmum , newmamalizzy , oaksie68 , oldsmom , pokeyac , pulcetti , redsally , RollerCoasterMama , SandiMae , SavvyKay20 , sciencemum , Shmootzi , siennaflower , Skippy918 , sren , stephalittle , tiffklub , tifga , worthy , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|